# SDR UIEA2021022200404

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,652 hours, 20,688 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AP-19149 NUMBER 1 AUTO PRESS CONTROL INOP.  (AUTO CABIN PRESSURE CONTROL SYSTEMS, ONE INOPERATIVE ) (TRANSFER TO MDDR 142736, CAT C. DUE DATE 03MAR21, MEL NR 21-31-01A. PLACARD INSTALLED.  23 FEB21- LP 1068689 ITEM 4 - TPA - AP 19149 ACCOMPLISHED.  REPLACED WIRES FROM CONN D 46988 PINS 5, 6, 8, 9, TO D704 IAW MM 21-31-21.  OPS CHECKS OK PER AMM 21-31-00.  DMI 142736 CLEARED.  PLACARD REMOVED.)
